# SDR P5CA9600151

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Indicator
- Part number: 60B001317
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, NR 3 ENGINE WAS STARTED AND OIL PRESSURE INDICATOR DID NOT INDICATE.  REMOVED AND REPLACED OIL PRESSURE INDICATOR IAW MM 79-32-03, OPS CHECKS GOOD.
